Shawn X. Cui
Zitiert von
Zitiert von
Bit threads and holographic monogamy
SX Cui, P Hayden, T He, M Headrick, B Stoica, M Walter
Communications in mathematical physics 376 (1), 609-648, 2020
On gauging symmetry of modular categories
SX Cui, C Galindo, JY Plavnik, Z Wang
Communications in Mathematical Physics 348 (3), 1043-1064, 2016
Universal quantum computation with metaplectic anyons
SX Cui, Z Wang
Journal of Mathematical Physics 56 (03), 032202, 2015
Universal quantum computation with weakly integral anyons
SX Cui, SM Hong, Z Wang
Quantum Information Processing 14 (8), 2687-2727, 2015
Diagonal gates in the Clifford hierarchy
SX Cui, D Gottesman, A Krishna
Physical Review A 95 (1), 012329, 2017
Four dimensional topological quantum field theories from -crossed braided categories
SX Cui
Quantum Topology 10 (4), 593-676, 2019
Quantum max-flow/min-cut
SX Cui, MH Freedman, O Sattath, R Stong, G Minton
Journal of Mathematical Physics 57 (6), 062206, 2016
Improved quantum ternary arithmetics
A Bocharov, SX Cui, M Roetteler, KM Svore
Quantum Information and Computation 16 (9&10), 0862-0884, 2016
On enriching the Levin–Wen model with symmetry
L Chang, M Cheng, SX Cui, Y Hu, W Jin, R Movassagh, P Naaijkens, ...
Journal of Physics A: Mathematical and Theoretical 48 (12), 12FT01, 2015
On generalized symmetries and structure of modular categories
SX Cui, MS Zini, Z Wang
Science China Mathematics 62 (3), 417-446, 2019
Kitaev's quantum double model as an error correcting code
SX Cui, D Ding, X Han, G Penington, D Ranard, BC Rayhaun, ...
Quantum 4, 331, 2020
Efficient Topological Compilation for Weakly-Integral Anyon Model
A Bocharov, SX Cui, V Kliuchnikov, Z Wang
Phys. Rev. A 93 (1), 012313, 2016
Generalized graph states based on Hadamard matrices
SX Cui, N Yu, B Zeng
Journal of Mathematical Physics 56 (7), 072201, 2015
On two invariants of three manifolds from Hopf algebras
L Chang, SX Cui
Advances in Mathematics 351, 621-652, 2019
State sum invariants of three manifolds from spherical multi-fusion categories
SX Cui, Z Wang
Journal of Knot Theory and Its Ramifications 26 (14), 1750104, 2017
Ribbon operators in the generalized Kitaev quantum double model based on Hopf algebras
B Yan, P Chen, SX Cui
Journal of Physics A: Mathematical and Theoretical 55 (18), 185201, 2022
From three dimensional manifolds to modular tensor categories
SX Cui, Y Qiu, Z Wang
arXiv preprint arXiv:2101.01674, 2021
The search for leakage-free entangling Fibonacci braiding gates
SX Cui, KT Tian, JF Vasquez, Z Wang, HM Wong
Journal of Physics A: Mathematical and Theoretical 52 (45), 455301, 2019
Complexity classes as mathematical axioms II
SX Cui, MH Freedman, Z Wang
Quantum Topology 7 (1), 2016
From torus bundles to particle–hole equivariantization
SX Cui, P Gustafson, Y Qiu, Q Zhang
Letters in Mathematical Physics 112 (1), 1-19, 2022
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20